關鍵字查詢 | 類別:期刊論文 | | 關鍵字:On a nonlocal parabolic problem arising in electrostatic MEMS control

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 100/2 數學系 郭忠勝 教授 期刊論文 發佈 On a nonlocal parabolic problem arising in electrostatic MEMS control , [100-2] :On a nonlocal parabolic problem arising in electrostatic MEMS control期刊論文On a nonlocal parabolic problem arising in electrostatic MEMS controlGuo, Jong-Shenq; Kavallaris, Nikos I.淡江大學數學學系Electrostatic MEMS; touchdown; quenching; Morse indexSpringfield: American Institute of Mathematical SciencesDiscrete and Continuous Dynamical Systems 32(5), pp.1723-1746We consider a nonlocal parabolic equation associated with Dirichlet boundary and initial conditions arising in MEMS control. First, we investigate the structure of the associated steady-state problem for a general star-shaped domain. Then we classify radially symmetric stationary solutions and their radial Morse indices. Finally, we study under which circumstances the solution of the time-dependent problem is global-in-time or quenches in finite time.Submitted by 忠勝 郭 (jsguo@mail.tku.edu.tw) on 2012-05-22T09:04:11Z No. of bitstreams: 1 1205dcds-MEMS.pdf: 537632 bytes, checksum: 0b6d5689c8d315525702ff69dd02fc66 (MD5);Made availa
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果